# SDR CALA2022092302457

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N878UA
- Make and model: Airbus A319-132
- Aircraft serial: 2371
- Aircraft time: 49,003 hours, 26,389 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: L Ldg Lt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP #9589293 LEFT LANDING LIGHT MISSING. NEED DEFERAL FOR LIGHT INOP FOUND LEFT LANDING LIGHT MISSING NO SECURING RING FOR NEW LAMP . COMPLIED WITH MEL CBS PULLED NEED MEL ADD EMP:U093962 ADD EMP:U093962 APPROVED RPLD LH RETRA LIGHT OPS CK NORMAL REF AMM 33-42-11-400-003-A ROTABLE PARTS CHANGE WAS INDICATED - TT # 1866879  SN OFF 6094
